Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
101 résultats
Thèse
Hanen Louati
Semi-classical quantization rules for a periodic orbit of hyperbolic type
Mathématiques générales [math.GM]. Université de Toulon, 2017. Français. 〈NNT : 2017TOUL0004〉
Pré-publication, Document de travail
Yavar Kian, Diomba Sambou, Eric Soccorsi
Logarithmic stability inequality in an inverse source problem for the heat equation on a waveguide
2017
Article dans une revue
Yavar Kian, Masahiro Yamamoto
On Existence and Uniqueness of Solutions for Semilinear Fractional Wave Equations
Fractional Calculus and Applied Analysis, De Gruyter, 2017, 20 (1), pp.117-138. 〈10.1515/fca-2017-0006〉
Article dans une revue
Yavar Kian, Lauri Oksanen
Recovery of time-dependent coefficient on Riemannian manifold for hyperbolic equations
International Mathematical Research Notices, Oxford University Press, 2017, pp.rnx263. 〈10.1093/imrn/rnx263〉
Article dans une revue
Yavar Kian
Unique determination of a time-dependent potential for wave equations from partial data
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2017, 34 (4), pp.973-990. 〈10.1016/j.anihpc.2016.07.003〉
Article dans une revue
Jean-Marie Barbaroux, Vitali Vougalter
On the well posedness of the magnetic Schrödinger-Poisson system in R^3
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2017, 12 (1), pp.15 - 22. 〈10.1051/mmnp/201712102〉
Article dans une revue
Mourad Choulli, Yavar Kian, Eric Soccorsi
Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map
Journal of Spectral Theory, European Mathematical Society, In press
Article dans une revue
Dimitriy Minenkov, Michel Rouleux
Quantum Vorticity at positive temperature for spin systems with continuous symmetry
Journal of Physics: Conference Series, IOP Publishing, 2017, ISQS24, Int. Conference on Integrable Syst. and Quantum symmetries, 804 (1), pp.012031. 〈10.1088/1742-6596/804/1/012031〉
Article dans une revue
Jean-Marie Barbaroux, Vitali Vougalter
Existence and nonlinear stability of stationary states for the magnetic Schrödinger-Poisson system
Journal of Mathematical Sciences, Springer Verlag (Germany), 2016, 219 (6), pp.874-898. 〈10.1007/s10958-016-3152-z〉
Article dans une revue
Jean-Marie Barbaroux, Jérémy Faupin, Jean-Claude Guillot
Spectral theory near thresholds for weak interactions with massive particles
Journal of Spectral Theory, European Mathematical Society, 2016, 6 (3), pp.505-555. 〈10.4171/JST/131〉
101 résultats

Agenda